RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2016, Volume 16, Issue 2, Pages 16–25 (Mi vngu399)  

This article is cited in 1 scientific paper (total in 1 paper)

On solvability non-local boundary value problem for the hyperbolic equation of the third order

O. S. Zikirov

National University of Uzbekistan named after M. Ulugbek, Tashkent

Abstract: In this paper we formulate nonlocal boundaryvalue problem for a linear third order equation with hyperbolic operator in main part and study the unique solvability. Under certain conditions to given functions, using method Riemann, we obtain an integral representation of classical solution of the considered problem.

Keywords: nonlocal problem, Goursat problem, Riemann function, integral operator, third order equation, hyperbolic equation, Volterra equation.

DOI: https://doi.org/10.17377/PAM.2016.16.202

Full text: PDF file (189 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956
Received: 25.12.2015

Citation: O. S. Zikirov, “On solvability non-local boundary value problem for the hyperbolic equation of the third order”, Sib. J. Pure and Appl. Math., 16:2 (2016), 16–25

Citation in format AMSBIB
\Bibitem{Zik16}
\by O.~S.~Zikirov
\paper On solvability non-local boundary value problem for the hyperbolic equation of the third order
\jour Sib. J. Pure and Appl. Math.
\yr 2016
\vol 16
\issue 2
\pages 16--25
\mathnet{http://mi.mathnet.ru/vngu399}
\crossref{https://doi.org/10.17377/PAM.2016.16.202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646186}
\zmath{https://zbmath.org/?q=an:06857045}
\elib{http://elibrary.ru/item.asp?id=27162724}


Linking options:
  • http://mi.mathnet.ru/eng/vngu399
  • http://mi.mathnet.ru/eng/vngu/v16/i2/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, Yu. O. Yakovleva, “Zadacha tipa Gursa dlya giperbolicheskogo uravneniya i dlya odnoi sistemy giperbolicheskikh uravnenii tretego poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:1 (2019), 186–194  mathnet  crossref  elib
  • Number of views:
    This page:171
    Full text:24
    References:29
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019